# SDR 2008UALA02432

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 27,857 hours, 11,349 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS GOUGED AT FR 67 STRINGER 44 FROM TAIL STRIKE.  SKIN WORN THROUGH TO FRAME AT FR70 STGR 44 DAMAGE MEASURES APPROX 6"X 4" FROM TAIL STRIKE BY- 254125 :CUT DAMAGED SKIN FOR ACCES S TO FRAME 70 DAMAGE EVALUATION.BLENDED DAMAGE ON FRAME.
